zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solitary wave solutions and kink wave solutions for a generalized Zakharov-Kuznetsov equation. (English) Zbl 1203.35244
Summary: Bifurcation method of dynamical systems is employed to investigate solitary wave solutions and kink wave solutions in the generalized Zakharov-Kuznetsov equation. Under some parameter conditions, their explicit expressions are obtained.

35Q53KdV-like (Korteweg-de Vries) equations
37K10Completely integrable systems, integrability tests, bi-Hamiltonian structures, hierarchies
37K50Bifurcation problems (infinite-dimensional systems)
35C08Soliton solutions of PDE
Full Text: DOI
[1] Zhang, L. H.: Travelling wave solutions for the generalized Zakharov -- Kuznetsov equation with higher-order nonlinear terms, Appl. math. Comput. 208, 144-155 (2009) · Zbl 1159.65351 · doi:10.1016/j.amc.2008.11.020
[2] Biswas, A.; Zerrad, E.: 1-soliton solution of the Zakharov -- Kuznetsov equation with dual-power law nonlinearity, Commun. nonlinear sci. Numer. simul. 14, 3574-3577 (2009) · Zbl 1221.35312 · doi:10.1016/j.cnsns.2008.10.004
[3] Yan, Z. L.; Liu, X. Q.: Symmetry reductions and explicit solutions for a generalized Zakharov -- Kuznetsov equation, Commun. theor. Phys. (Beijing, China) 45, 29-32 (2006) · Zbl 1170.35526 · doi:10.1088/0253-6102/45/1/004
[4] Bekir, A.: Application of the ($G^{\prime}$G)-expansion method for nonlinear evolution equations, Phys. lett. A 372, 3400-3406 (2008) · Zbl 1228.35195 · doi:10.1016/j.physleta.2008.01.057
[5] Yan, Z. L.; Liu, X. Q.: Symmetry and similarity solutions of variable coefficients generalized Zakharov -- Kuznetsov equation, Appl. math. Comput. 180, 288-294 (2006) · Zbl 1109.35101 · doi:10.1016/j.amc.2005.12.021
[6] Li, B.; Chen, Y.; Zhang, H. Q.: Exact travelling wave solutions for a generalized Zakharov -- Kuznetsov equation, Appl. math. Comput. 146, 653-666 (2003) · Zbl 1037.35070 · doi:10.1016/S0096-3003(02)00610-0
[7] Tascan, F.; Bekir, A.; Koparan, M.: Travelling wave solutions of nonlinear evolution equations by using the first integral method, Commun. nonlinear sci. Numer. simul. 14, 1810-1815 (2009)
[8] Hongsit, N.; Allen, M. A.; Rowlands, G.: Growth rate of transverse instabilities of solitary pulse solutions to a family of modified Zakharov -- Kuznetsov equations, Phys. lett. A 372, 2420-2422 (2008) · Zbl 1220.76080 · doi:10.1016/j.physleta.2007.12.005
[9] Wazwaz, A. M.: Exact solutions with solitons and periodic structures for the Zakharov -- Kuznetsov (ZK) equation and its modified form, Commun. nonlinear sci. Numer. simul. 10, 597-606 (2005) · Zbl 1070.35075 · doi:10.1016/j.cnsns.2004.03.001
[10] Li, J. B.; Liu, Z. R.: Smooth and non-smooth traveling waves in a nonlinearly dispersive equation, Appl. math. Model. 25, No. 1, 41-56 (2000) · Zbl 0985.37072 · doi:10.1016/S0307-904X(00)00031-7
[11] Liu, Z. R.; Yang, C. X.: The application of bifurcation method to a higher-order KdV equation, J. math. Anal. appl. 275, No. 1, 1-12 (2002) · Zbl 1012.35076 · doi:10.1016/S0022-247X(02)00210-X
[12] Li, J. B.; Zhang, L. J.: Bifurcations of traveling wave solutions in generalized Pochhammer -- chree equation, Chaos solitons fract. 14, 581-593 (2002) · Zbl 0997.35096 · doi:10.1016/S0960-0779(01)00248-X
[13] Tang, M. Y.; Zhang, W. L.: Four types of bounded wave solutions of CH-$\gamma $ equation, Sci. China ser. A: math. 50, No. 1, 132-152 (2007) · Zbl 1117.35310 · doi:10.1007/s11425-007-2042-8
[14] Liu, Z. R.; Ouyang, Z. Y.: A note on solitary wave for modified forms of Camassa -- Holm and Degasperis -- Procesi equation, Phys. lett. A 366, 377-381 (2007) · Zbl 1203.35234 · doi:10.1016/j.physleta.2007.01.074
[15] Chow, S. N.; Hale, J. K.: Method of bifurcation theory, (1982) · Zbl 0487.47039
[16] Guckenheimer, J.; Homes, P.: Nonlinear oscillations, dynamical systems and bifurcations of vector fields, (1999)